# SDR R61A2023120400707

- Difficulty date: November 11, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 46,337 hours, 28,808 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062232001
- Condition: Cracked
- Location: Zone 300
- Part time: 46,337 hours, 28,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK H-STAB LH TIP FAIRING RIB FOUND CRACKED. H-STAB LH TIP FAIRING RIB REPLACED IAW SRM 51-46-02
